# SDR MASA200600133

- Difficulty date: January 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 7,659 hours, 5,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7203 IAD - FLAPS HALF SPEED STATUS MESSAGE AND A FLAP FAIL STATUS MESSAGE.  MX RESET THE FLAP SYSTEM.  OPS CHECK GOOD.
